# SDR HNAA2021011400017

- Difficulty date: January 7, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Slat Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 LEADING EDGE GOUGED APPROXIMATELY 22" FROM INBOARD SIDE.  BLENDED OUT DAMAGE ON LT NR 1 LEADING EDGE, APPROXIMATELY 22" FROM INBOARD END, IAW EMB145 SRM 57-40-00.  FOUND TO BE ACCEPTED AS IS, IAW ETD2020-145-035808 REV A ANFD EO1-57--21-0006.
